Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sore throat, greenish brown mucus, sticky feeling, post nasal drip. Treatment?

yes, i have had a sore throat off and on again lately and also i sometimes cough up greenish brownish mucus . Not frequently, but every now and then and then my throat feels better. Its white or clear most of the time but it was very thick, sticky and green today, should I be worried? My doctor has me on a nasal spray because i frequently get post nasal drip .
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Post nasal drip is usually part of allergic sinusitis. It can be associated with sore throat, cough.

The treatment is normally as prescribed by your doctor- nasal sprays. Antihistamines can also be used. It would also be important to avoid whatever allergen is provoking the allergies.

In terms of the colour of the mucus, it may indicate an infection either viral or bacterial. If it persists then you may want to be evaluated by your doctor.

I hope this helps
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor